Some Classes of Line Singularities.
Mathematische Zeitschrift, Tome 198 (1988) no. 3, pp. 493-518
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1988__198_3_173940,
author = {Theo de Jong},
title = {Some {Classes} of {Line} {Singularities.}},
journal = {Mathematische Zeitschrift},
pages = {493--518},
year = {1988},
volume = {198},
number = {3},
zbl = {0628.32028},
url = {http://geodesic.mathdoc.fr/item/MZ_1988__198_3_173940/}
}
Theo de Jong. Some Classes of Line Singularities.. Mathematische Zeitschrift, Tome 198 (1988) no. 3, pp. 493-518. http://geodesic.mathdoc.fr/item/MZ_1988__198_3_173940/